Option pricing for some stochastic volatility models
| Year of publication: |
2006
|
|---|---|
| Authors: | Thavaneswaran, A. ; Singh, J. ; Appadoo, S.S. |
| Published in: |
Journal of Risk Finance. - Emerald Group Publishing. - Vol. 7.2006, August, 4, p. 425-445
|
| Publisher: |
Emerald Group Publishing |
| Subject: | Kurtosis | Pricing | Stochastic modelling |
-
Option pricing for some stochastic volatility models
Thavaneswaran, A., (2006)
-
A relaxed lattice option pricing model: implied skewness and kurtosis
Ji, Dasheng, (2009)
-
A relaxed lattice option pricing model: implied skewness and kurtosis
Ji, Dasheng, (2009)
- More ...
-
Option pricing for some stochastic volatility models
Thavaneswaran, A., (2006)
-
Thavaneswaran, A., (2005)
-
Measuring the bullwhip effect for supply chains with seasonal demand components
Nagaraja, C.H., (2015)
- More ...